# SDR HALA2012010500007

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,716 hours, 18,403 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2602
- Condition: Malfunctioned
- Location: Standby
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STANDBY ALTIMETER HANGS AT 0 THEN JUMPS IN 500'  INCREMENTS.   VERIFIED VIBRATOR INTERMITTENT.  REPLACED STBY ALTIMETER IAW AMM 34-13-06.  NO LEAKAGE NOTED.
